# SDR CA981113003

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: SL73806
- Condition: Loose
- Location: Nr 2 Cylinder
- Part time: 1,124 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INVESTIGATION OF LEAKING VALVE ON NR 2 CYLINDER, THE PRESSED END OF A PUSH ROD WAS FOUND LOOSE.  THE ROD WAS A SUPERIOR AIR PARTS MANUFACTURED PART.
